Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Welcome back Michelle
    avatar
    Debsbears posted:
    So glad to see you again, with a bigger and brighter smile. Deb
    I shall wait upon the Lord and renew my strength.
    Come follow my life's journey at:
    www.mybearyspecial.blogspot.com


    Reply
     
    avatar
    davedsel57 responded:
    I second that emotion!
    Click on my user name or avatar picture to read my story.

    Blessings,

    Dave
     
    avatar
    mhall6252 replied to davedsel57's response:
    Thank you both! I am feeling so much better. And I managed to go to Las Vegas this past weekend, spent 4 days there, went on a hot air balloon ride and scattered my mom's ashes at 7600 ft. on Mt. Charleston. You can read about my trip and see some pretty cool pictures at

    www.mch-breastcancer.blogspot.com

    My blood sugar is coming back down after hitting over 400 on the steroids. That was scary stuff but I knew it was temporary. I can't even imagine what it would have been had I not added actos to my meds for a few weeks! Now I'm fighting a sinus infection - started antibiotics on Wednesday and I am feeling much better. I go back to the oncologist on 12/12 to determine the next chemo treatment. I'll probably need to get another port (surgery) before I start. And I'm hoping I can wait until after Christmas so I can enjoy the holiday.
    Michelle
    Diabetic since 5/2001
    Follow my journey at www.mch-breastcancer.blogspot.com
    Smile and the world smiles with you.
     
    avatar
    NWSmom4g replied to mhall6252's response:
    Glad you had a good time in Vegas. I have a daughter who lives there, so I visit her occasionally. Don't gamble (I'm a very bad loser), but I really enjoy the people watching! Didn't you feel awful on the steroids, and with the high bG?
    Hope all goes well.
    Nancy
     
    avatar
    mhall6252 replied to NWSmom4g's response:
    Nancy - actually, I didn't really notice the high BG even though I knew it was happening. The steroids didn't bother me, either. I did find that I had to eat something with them but otherwise I tolerated them pretty well. I'm happy I didn't get the "hungry horrors" while taking them so I didn't gain any weight.

    When I was first diagnosed my a1c was 10.8 and high BG isn't what drove me to the doctor. I actually was having a well-woman checkup and the routine urinalysis revealed a very high glucose level.
    Michelle
    Diabetic since 5/2001
    Follow my journey at www.mch-breastcancer.blogspot.com
    Smile and the world smiles with you.


    Helpful Tips

    A Diabetes Reversal StoryExpert
    Many people understand that they can probably improve their diabetes by eating right and exercising, but figuring out how to make it ... More
    Was this Helpful?
    82 of 154 found this helpful

    Expert Blog

    Conquering Diabetes - Michael Dansinger, MD

    Dr. Michael Dansinger provides thoughtful tips for those with type 2 diabetes or pre-diabetes who want to reclaim their health...Read More

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.